# SDR SWIA201439151

- Difficulty date: August 19, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 31,858 hours, 41,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT IS INOPERATIVE.  INSTALLED FRESH BATTERIES.
